# SDR ABXA9700117

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphram
- Part number: 9910079871
- Condition: Cut
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND ACCOMPLISHMENT OF EA NR FS-53-3815, IT WAS NECESSARY TO CUT THE FOWARD DIAPHRAM TO FACILITATE SEAT TRACK REMOVAL/REINSTALLATION.  REPAIRED IAW ABX REA D953-15866-MR.
